≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

antidepressant withdrawal info needed 7antidepressant withdrawals 3

 

The ABC Homeopathy Forum

Withdrawal symptoms from antidepressant

I am trying to come off of Lexapro and am having severe physical syptoms. (Though I was told this would not happen.)
I have electric-like sensations in my arms and legs. I have diarreah. I have light-headedness and dizziness.
I have to have some relief but do not want to start taking the meds again. I don't have insurance and just can't afford it anymore, as well as having a strong desire to be off medication entirely.

Any assistance is greatly appreciated.
 
  burtontd on 2011-03-18
This is just a forum. Assume posts are not from medical professionals.
the same things are happening to me after tapering down withdrawal from lexapro( took for 4 month) i stopped it 1 month back it is improved a bit only i am very much depressed can somebody help
 
vijay_stahl 9 years ago
Hi- write to dr. showrav on here. Give him your browser link.

See if he can take your case on the forum or if he has to-
private.

He has had success with people coming off of anti-depressants
and having the symptoms you are having.

jashowrav At gmail dot com
 
simone717 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.